MathSciNet Relay Station
MathSciNet bibliographic data
MR711523 (85d:57004) 57M25 (57Q60)
Gilmer, Patrick M. Slice knots in $S\sp{3}$. Quart. J. Math. Oxford Ser. (2) 34 (1983), no. 135, 305–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement